RT Journal Article T1 On a delayed epidemic model with non-instantaneous impulses A1 Bai, Liang A1 Nieto, Juan J. A1 Uzal Couselo, José Manuel AB We introduce a non-instantaneous pulse vaccination model. Non-instantaneous impulsive nonlinear differential equations provide an adequate biomathematical model of some medical problems. In this paper we study some basic properties such as the attractiveness of the infection-free periodic solution and the permanence of some sub-population for a vaccine model where a constant fraction of the susceptible population is vaccinated in some periodic way. Our model is a system of nonlinear differential equations with impulses. PB AIMS SN 1553-5258 YR 2020 FD 2020 LK https://hdl.handle.net/20.500.14352/100589 UL https://hdl.handle.net/20.500.14352/100589 LA eng NO Bai, L., Nieto, J. J., & Uzal, J. M. (2020). On a delayed epidemic model with non-instantaneous impulses. Communications On Pure &Amp Applied Analysis, 19(4), 1915-1930. https://doi.org/10.3934/cpaa.2020084 DS Docta Complutense RD 7 abr 2025